# SDR SWAA2012090507366

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 82,739 hours, 61,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C357031
- Part serial: 1234
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FORE FLAP CHAFED.  REMOVED AND REPLACED FORE FLAP PER AMM.
